# SDR SWAA2015092844329

- Difficulty date: September 21, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,628 hours, 49,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED AT WBL 157, COMING FROM AFT SPAR GOING FWD.  REPAIRED SKIN IAW EA.
